# SDR AALA20040282

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FORWARD PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD PORTABLE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
